# SDR USAA2013051300004

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 62,555 hours, 41,571 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 113
- Condition: Faulty
- Location: Te Flap
- Part time: 15,336 hours, 9,728 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, DURING FLAP EXTENSION TO 5, THE FLAPS SPLIT AND LOCKED OUT AT 1-2.  FLIGHT RETURNED TO THE GATE.  MAINTENANCE REPLACED FLAP POSITION INDICATOR WITH SERVICEABLE UNIT.  PER AMM 27-58-41-404-004. OPS CHECK OK PER AMM 27-58-01-725-001.
